| Model Number |
10373 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Low Blood Pressure/ Hypotension (1914)
| Date of Event |
10/21/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was a hematoma.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) was positioned and a 27mm watchman laa closure device & delivery system (wds) were used.The procedure was completed and the closure device was successfully implanted in the laa of the patient.After the procedure was completed the patient had a drop in their blood pressure and a large hematoma was noted in the right groin area.The patient was stable following these events and was sent to the intensive care unit for observation.No intervention was required for the events and the patient recovered and is doing well.The patient has since been discharged from the hospital.